Weight gain from acid reflux meds

Posted by veganmom @veganmom, Dec 28, 2019

Anyone gain weight while taking acid reflux meds?

I have noticed that I seem to retain fluid when I take Omeprazole

REPLY
@genocurt

I have noticed that I seem to retain fluid when I take Omeprazole

Jump to this post

Thanks …not just our imagination

REPLY

Not at all. I changed to Famotidine (pepcid) for that reason.

REPLY

Something for me to consider …thank you for taking the time to reply ..I appreciate it !

REPLY

@veganmom I have struggled with weight my entire life but I don’t think that taking omeprazole daily has made that worse. I wish I could use that as an excuse! I do have to be careful of sodium or I retain fluid and gain temporarily. Maybe omeprazole is causing that.
JK

REPLY
@contentandwell

@veganmom I have struggled with weight my entire life but I don’t think that taking omeprazole daily has made that worse. I wish I could use that as an excuse! I do have to be careful of sodium or I retain fluid and gain temporarily. Maybe omeprazole is causing that.
JK

Jump to this post

I am going to watch my intake of sodium ..see if that makes a difference( but somehow it doubt it) my diet/eating has not changed so I am even more convinced it’s is the meds …thank you for taking the time to reply I appreciate it.

REPLY
Please login or register to post a reply.